# SDR TWAA0002003

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON THE RT WING FOUND REPAIR ON FLAP INBD FIXED VANE SEGMENT AT LE THAT NEEDED TO BE REPLACED. INSTALLED HOT BOND REPAIR PER SRM 51-70-2, PARA 18B AND 51-70-2 FIG 5 TABLE 6, TABLE 8 FIG 12.  STRUCTURAL ADHESIVE BONDING MANUAL 5910041-1-9-10 FIG 1.
